[A case of adrenal tuberculosis complicated with acute exacerbation of adrenal insufficiency during the initial phase of anti-tuberculosis therapy for pulmonary tuberculosis].
Аннотация
A 36-year-old male was admitted to our hospital because of adrenal insufficiency. About one month before admission, he was diagnosed as pulmonary tuberculosis and started anti-tuberculosis therapy with isoniazid, rifampicin, ethambutol, and pyrazinamide. On the tenth day, general fatigue, abdominal pain, nausea and diarrhea developed, and laboratory examination showed hyponatremia [126 mEq/l]. Enhanced CT on admission revealed bilateral adrenal mass-like enlargement, and further examination showed high level of plasma ACTH, and low level of cortisol. These findings led to a diagnosis of adrenal insufficiency caused by adrenal tuberculosis. He was treated with hydrocortisone and his signs and symptoms rapidly improved. We suppose adrenal insufficiency became clinically apparent because rifampicin reduced half-life of serum cortisol. Interestingly we observed rapid increase and decrease in size of bilateral adrenal glands on CT scan during the course.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.